MathSciNet Relay Station
MathSciNet bibliographic data
MR874494 (87m:39006) 39B05
Járai, A. A remark to a paper of J. Aczél and J. K. Chung: "Integrable solutions of functional equations of a general type'' [Studia Sci. Math. Hungar. 17 (1982), no. 1-4, 51–67; MR0761524 (85i:39008)]. Studia Sci. Math. Hungar. 19 (1984), no. 2-4, 273–274.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement